# SDR WX0A2024011631941

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 15,433 hours, 7,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 107962
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU 13WL FAILED BATTERY TEST / REMOVED AND REPLACED EPSU BATTERY LOCATED AT 13WL. REF AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A."
